# SDR C8GA2011000001

- Difficulty date: March 23, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 59,052 hours, 42,819 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Cable
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH, WITH THE GEAR LEVER PLACED IN THE DOWN POSITION, THE GREEN LANDING GEAR INDICATION LIGHTS WERE ILLUMINATED AS WELL AS THE RED INDICATION LIGHTS ON THE FWD PANEL AND THE ENGINEERS PANEL. THE LANDING GEAR WAS CYCLED WITH THE SAME INDICATIONS, A MISSED APPROACH WAS PERFORMED AND AN EMERGENCY WAS DECLARED.  ACFT LANDED WITHOUT INCIDENT.  POST FLIGHT INSP WAS PERFORMED NOTING THAT THE LANDING GEAR CONTROL LEVER CABLES REQUIRE TENSION.  CABLES WERE ADJUSTED AND OPS CHECK WAS PERFORMED WITH NO DEFECTS.  ACFT WAS RETURNED TO SERVICE.
